MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 4 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 4 X 13MM; DENTAL IMPLANT
Model Number OSS413
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that dr.Indicated fracture implant.The patient came to the clinic because he felt uncomfortable after eating.Fracture due to load.There is no health hazard.Excessive load.Tooth site # 3.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4). .
 
Additional Manufacturer Narrative
An osseotite® implant 4 x 13mm (oss413) was returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and bone with fracture at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device was located on tooth #3 and was used for approximately 3 years.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2018110037).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (2018110037) for similar event and no other complaint was identified.Aug post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSSEOTITE® IMPLANT 4 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key14315946
Report Number0001038806-2022-00640
Device Sequence Number4833742
Product Code DZE
UDI-Device Identifier00844868013198
UDI-Public(01)00844868013198(17)231116(10)2018110037
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/16/2023
Device Model NumberOSS413
Device Catalogue NumberOSS413
Device Lot Number2018110037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale